MathSciNet Relay Station
MathSciNet bibliographic data
MR2196043 (2007e:47031) 47B10 (46H05 47B15 47C99)
Drissi, D.; Mbekhta, M. On the commutant and orbits of conjugation. Proc. Amer. Math. Soc. 134 (2006), no. 4, 1099–1106 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement